# SDR C77A2020031800014

- Difficulty date: December 15, 2018
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 31,118 hours, 18,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION WAS FOUND ON THE FOLLOWING AFT WET AREA FLOOR STRUCTURE: LH PANEL SUPPORT P/N 170-86139-005, LH FR87 SPLICE P/N 170-65644-001, FR90 RH OB GUSSET P/N 170-60259-001. REFERENCE ETD2018-170-133043 FIGURE 1, ETD2018-170-133216 FIGURE 1, AND ETD2018-170-133219 FIGURE 1 FOR THE DAMAGE LOCATIONS AND DIMENSIONS. EAMS REQUESTED AND RECEIVED PERMANENT REPAIR DISPOSITION IN THE FORM OF ETD2018-170-133043, ETD2018-170-133216, AND ETD2018-170-133219, WHICH ALLOW THE AREA TO BE BLENDED PROVIDED NDT INSPECTION VERIFIES DAMAGE REMOVAL AND SURFACE PROTECTION IS RESTORED. FR90 RH OB GUSSET P/N 170-60259-001 WILL BE REPLACED PER PRODUCTION DRAWINGS. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR.
REV 1 IS BEING ISSUED TO REPLACE THE FR90 RH OB GUSSET INSTEAD OF BLENDING THE DAMAGE WORK ORDER 2450172293
